Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have pain in lower back while standing

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
I have pain in my lower back from last 2 days. Whenever i get up or sit I get a pull for last two days. When i stand the problem is less.
Posted Sat, 2 Nov 2013 in Back Pain
Answered by Dr. Vaishalee Punj 11 hours later
Brief Answer:

Detailed Answer:

Thanks for posting your query on XXXXXXX

It seems that you have muscle pull or spasm in the lower back area. Since it has been there for some time only, it can be managed with lifestyle changes and pain-killers. It should get better in some days. If it gets worse or it does not get better in 3 - 4 weeks, then you may see an orthopedic surgeon.

For now my advice will be as follows:
- Take adequate rest
- Do not lift heavy weight objects
- Do not bend down or put unnecessary strain on your back while changing posture
- You can try a back support belt
- Take calcium and vitamin D supplements
- Take adequate painkillers like brufen or voveran tablets
- Use semi-soft mattress for sleeping
- Some stretching exercises may help

Let me know if I can assist you further

Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor